# SDR TRBA20121010002

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Aircraft time: 34,833 hours, 31,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE GALLEY COMPTARTMENT AFT EMERGENCY LIGHT STRIP BROKEN.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE GALLEY COMPTARTMENT AFT EMERGENCY LIGHT STRIP IAW CMM 33-52-10.  THE OPS CHECKED GOOD IAW JIC 33-50-00-OPT-10000.  THE ACFT WAS RETURNED TO SERVICE.
